# SDR SWAA2024070508699

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,078 hours, 37,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMNICENT STRIP DETACHED ROW 1 AIRCRAFT RIGHT<[01] REINSTALLED PHOTOLUMINESCENT STRIP REF AMM 33-51-15
